Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cough, wheezing, feels like throat is filled with powder. What could be this?

hello iam a 38 yr old woman ,ive had a bad cough for 3 weeks and not bringing up anything,for the last week i sometimes have trouble breathing wheezing badly i feel its my last breath ,sometimes i am sick when coughing also,it feels like my back of my throat is filled with powder when i can't breath. I have been to the doctors and the walk in clinic they say may breathing is 97% and nothing wrong with me , it can be any time i have breathing attacks even getting out of bed could you help me ,as the attacks seam to be more frequent ,thankyou . sarah Baister
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is allergic cough
start antiallergic montelucast 10 m g bd
bronchodilater sy tds
codeine and cpm combination 1 tsf night
add liquid antacid
go for 3 week and get diagnosed according to allergies if recur again and again
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor